BibTeX record journals/jcss/AlbertC82

download as .bib file

@article{DBLP:journals/jcss/AlbertC82,
  author    = {J{\"{u}}rgen Albert and
               Karel Culik II},
  title     = {Tree Correspondence Problems},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {24},
  number    = {2},
  pages     = {167--179},
  year      = {1982},
  url       = {https://doi.org/10.1016/0022-0000(82)90046-0},
  doi       = {10.1016/0022-0000(82)90046-0},
  timestamp = {Thu, 08 Jun 2017 15:46:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcss/AlbertC82},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics